Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2009, Article ID 707026, 13 pages
http://dx.doi.org/10.1155/2009/707026
Research Article

Fractional Regularization Term for Variational Image Registration

Department of Information Technologies and Communications, Technical University of Cartagena, Cartagena 30202, Spain

Received 3 December 2008; Revised 8 June 2009; Accepted 17 July 2009

Academic Editor: Victoria Vampa

Copyright © 2009 Rafael Verdú-Monedero et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Rafael Verdú-Monedero, Jorge Larrey-Ruiz, Juan Morales-Sánchez, and José Luis Sancho-Gómez, “Fractional Regularization Term for Variational Image Registration,” Mathematical Problems in Engineering, vol. 2009, Article ID 707026, 13 pages, 2009. https://doi.org/10.1155/2009/707026.